My father was given baclofen and clonotril in August 2021. He was 59 years old. He could walk with a stick in one hand and holding others on other hand. He could shower and shave himself. In March 2022 the doctor gave him madopar, baclofen and clonotril because of his slow movements. After took all those medications he developed spasticity and lost his balance. Now people have to shower and shave him. Is it because of madopar and baclofen causing his spasticity? Kindly reply, I am very worried about his health.
We’re very sorry to hear about your father’s change. We of course recommend reporting any changes to his GP and Parkinson’s team, but you can also find information on Madopar on our website here. If you search ‘Madopar’ using the box in the top right of the screen, you will also find previous forum discussions around the topic where community members have experienced similar side effects. Also, please feel welcome to reach out to our helpline team on 0808 800 0303. This is a free and confidential service and they are an excellent source of assistance in a variety of ways.
Best to you and your father, and with our warmest welcome,
I searched but a lot of forums and I couldn’t find the relevant information. Can you kindly refer me a forum that have similar side effects same as my father.
I can see that Jason has already advised you to contact your father’s GP and I would definitely second that. Please give our helpline service a call on this matter as they’d be able to offer your the support you need.
Your GP may not be sufficiently knowledgeable to deal with this query A good GP will always seek further advice from your neurologist - ensure this happens or speak to your consultants secretary asking for advice asap. Hope you can resolve this soon
I would suspect the medication if it happened when he started taking the new med cause and effect? Seek advice from PD team!